Lemsip Max All in One Lemon - 8 Sachets

£9.18

Lemsip Max All in One is for the symptomatic relief of colds and flu including chesty coughs. Lemon Flavour.

Ingredients : Paracetamol 1000mg, Phenylephrine hydrochloride 12.2mg, Guaifenesin 200mg.

Acting as : analgesic & antipyretic, decongestant, expectorant.

Suitable for adults and children aged 12 years and over.

You must be at least 16 years old to purchase this product.

Leaflet